Posted by alohashirt on August 23, 2005, at 20:55:03
In reply to Re: It's 5:30 AM--Wellbutrin? » Phillipa, posted by Ilene on August 23, 2005, at 20:50:15
> > Ilene, All of the meds have a stimulating effect no wonder you can't sleep. Prozac gave me panic attacks and wellbutrin made my pdoc think I was manic which put me into the hospital. I've never taken Ambilify but that's supposed to be stimulating too. What you seem to need is something to relax you so you can sleep. Fondly, Phillipa
> I feel better today than I have in months. I'm hoping it's the new med combo, so I'm a little reluctant to want to change things. However, I think I have some leftover Sonata or Klonopin I can use in case I find myself waking up my husband with my fidgiting. I'll see how I do tonight, before calling my pdoc.
When I was on Wellbutrin XL 2x150mg at 8.00am and 8.00pm
I would sometimes take Melatonin at night to be sure of sleep.
One weird thing - sometimes with Wellbutrin I'd wake after 5.00 hours feeling completely refreshed.